# SDR R61A201401190121

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,573 hours, 7,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEAT TRACK CORRODED.   R & R SEAT TRACK IAW SRM 51-41-01, 51-43-01, 51-43-02, 51-40-02.
